MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-07-27-135
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Image evaluation: the visi-pro balloon-expandable biliary stent system was not received for evaluation.A single cine image post procedure was provided for review.The cine image is of the implanted visi-pro balloon expandable stent.This image shows the stent being elongated and one of the stent radiopaque markers can be seen to be out of the plane of the other three markers.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Patient previously had a visi pro stent implanted to treat a severely calcified lesion in the proximal left common iliac artery.The procedure was completed without issue.It is reported that a fluoroscopy image shows that the stent was observed to be fractured/damaged.Component embolized in the vessel.No procedure carried out, but patient referred for a cta and follow up doctor¿s office visit.The patient is stable with no issues.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7424471
Report Number2183870-2018-00226
Device Sequence Number16407163
Product Code FGE
UDI-Device Identifier00821684036419
UDI-Public00821684036419
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2019
Device Catalogue NumberPXB35-07-27-135
Device Lot NumberA302661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight74